# SDR CALA2023060201733

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 98,382 hours, 17,617 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11121
- Condition: Damaged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR SKIN EXTERIOR SKIN AFT LOWER CORNER FND EXISTING REINFORCING REPAIR REF HAECO NON-ROUTINE NO.9459761 - ORIGINATED BY EMP V905019, EA 5100-02345 REV E OP019. PERFORMED BY EMP V905019, RII BY EMP V902615, FWD CARGO DOOR EXTERIOR SKIN AFTER LOWER CORNER REPAIR DOUBLER RE-DO AS PER SRM 52-30-01-2R REPAIR 17 FIG 202 SHT 2 REV.92, THIS REPAIR IS A PERMANENT CATEGORY A REPAIR.
